# SDR CA141029006

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 2252100300
- Condition: Cracked
- Location: Pilot Side
- Part time: 4,288 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT WAS EXITING THE AIRCRAFT ON GROUND AND STEP BROKE. PILOT SUSTAINED SOME INJURY, EXTENT NOT KNOWN AT THIS TIME. INVESTIGATION UNDERWAY. (TC# 20141029006)
